# SDR J7SA2025090400455

- Difficulty date: August 28, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 8,552 hours, 5,879 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, THE LEAD PASSENGERS SEAT BROKE CAUSING PASSENGER TO FALL BACKWARD. SHORTLY AFTER THE CREW WAS NOTIFIED THAT THE FORWARD-FACING MIDDLE SEAT WOULD NOT REMAIN UPRIGHT. THE SEAT DID NOT RESTRICT ANY EMERGENCY EXIT, EGRESS ROUTE, OR MAIN AISLE. AIRCRAFT LANDED SAFELY AT KSNA WITHOUT INCIDENT. REPLACED L/H FWD MIDDLE FACING SEAT RECLINE ACTUATOR IAW GOODRICH CMM 25-25-68. SEAT RECLINE OPS CHECK GOOD AND SEAT RESTORED TO NORMAL CONFIGURATION.
